# SDR 39LA20150903143

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N364FH
- Make and model: Skrsky S61N
- Aircraft serial: 61718
- Aircraft time: 24,757 hours, 21,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING HOVER THE NR 1 ENG FIRE LIGHT ILLUMINATED, FALSE FIRE WARNING.  REPOSITIONED FIRE LOOP SENSOR AWAY FROM NR 1 ENG EXHAUST PIPE IAW MM 4045-80 CHP 26.
